# SDR USAA000314

- Difficulty date: March 7, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH BY 1 INCH, STATION 344, LBL 42.  REPLACED T-CAP PER SRM 53-10-51.  (M)
